Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

I am adversely affected by both heat and cold. Is this the side effect of warfarin?

User rating for this question
Very Good
Answered by

Practicing since : 1981
Answered : 922 Questions
hello.....I have been on warfarin for about five years - a small does but I am adversely affected by both heat and cold. I get extremely cold an in the heat I go to sleep or feel totally enervated and its annoying all of it.

Is this caused by warfarin - my other main medication is again a small dose, of betaloc, half a milligram a day.

thank you..........regards XXXXXXX .....nb active 77yr old a painter who needs to be able to work.
Posted Fri, 23 Nov 2012 in Medicines and Side Effects
Answered by Dr. Anil Grover 4 hours later
Thanks for writing in.
I am a qualified and certified cardiologist and I read your question with diligence.
No such side effects have been reported by Warfarin or for that matter Betaloc. With Betaloc there is at least a theoretical possibility of such side effects as reported in medical literature which I reviewed specifically to be able to answer your question.
I am happy that despite symptoms and continue to work as you desire. My suggestion is thyroid function tests need to be done and may be you will have to see your General Practitioner for it. I am assuming you are not having fever and your appetite is normal. Regards.
If you have any more followup question, I will be only too happy to answer. Good Luck.
With best wishes.
Dr Anil Grover,
Cardiologist & Medical Specialist
M.B.;B.S, M.D. (Internal Medicine) D.M.(Cardiology)
http://www/ WWW.WWWW.WW
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor